Effective parameters of elastic composites

Cited 22 time in webofscience Cited 0 time in scopus
  • Hit : 254
  • Download : 0
In this paper we present a simple and rigorous scheme for the derivation of accurate asymptotic expansions of the effective elastic parameters of periodic dilute two-phase composites in terms of the elastic moment tensor and the volume fraction occupied by the elastic inclusions. Our derivations are based on layer potential techniques, and valid for inclusions with Lipschitz boundaries and even when the phase moduli differ significantly.
Publisher
INDIANA UNIV MATH JOURNAL
Issue Date
2006
Language
English
Article Type
Article
Keywords

POLARIZATION APPROACH; INCLUSIONS; MODULI; ELASTOSTATICS; TENSORS; EXPANSIONS; SUSPENSION; SCATTERING; PARTICLES; SPHERES

Citation

INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.55, no.3, pp.903 - 922

ISSN
0022-2518
DOI
10.1512/iumj.2006.55.2681
URI
http://hdl.handle.net/10203/86788
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 22 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0